# SDR SWIA2019121746892

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD GROUND SPOILER HAS CORRODED ACTUATOR MOUNT HARDWARE. BOLT, NUT, AND WASHER . MARKED WITH ORANGE FLAG.  (C-CHECK) RO 12/13/2019  REMOVED CORRODED HARDWARE AND INSTALLED NEW HARDWARE REF AMM. OPS TEST GOOD. RIG GOOD
